# SDR DALA2022123008507

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DURING OPEN UP FOR DAMAGE ON N/R 6 FOUND FRAME 2 CRACKED. CORRECTIVE ACTION: COMPLIED WITH MULTIPLE ERA'S. (2559280)
